Jump to content

CEP UK withdrawal survey: Fill out if you suffer withdrawal from Fluoxetine / sertraline / mirtazapine / citalopram


Recommended Posts

CEP is pleased to support a new research project undertaken by a prominent UK university which will assess the impact of withdrawal from four common antidepressants: fluoxetine (Prozac), sertraline (Zoloft, Lustral), mirtazapine (Remeron, Zispin) and citalopam (Cipramil, Celexa).

The researchers have asked us to help identify the most common withdrawal symptoms from these drugs so that their questionnaire is better able to distinguish between withdrawal symptoms and pre-existing symptoms. Please only select symptoms which did not exist before withdrawal, or which existed before but were significantly worse following withdrawal.

If you have taken one or more of these drugs, and have experienced negative effects during or after withdrawal from them, then we would be most grateful if you could take this online survey: https://www.surveymonkey.com/r/CPCCKCD.

On various SSRIs/SNRIs from 1990 to Dec 2010; drug free since then.  Also on clonazepam 2003 to 2009; taken off via horrific detox.  Crossed over from Effexor to Celexa in 2009, then tapered off over 1.5 yrs.

 

Have had glimpses of improvements but still going through a brutal withdrawal...

Link to post
Share on other sites

The Council for Evidence based Psychiatry (CEP UK) is hosting a survey about withdrawal from Fluoxetine / sertraline / mirtazapine / citalopram

 

You can find the post and the link to the survey here: 

 

http://cepuk.org/2015/09/25/fluoxetine-sertraline-mirtazapine-citalopram-new-withdrawal-survey/

 

I love the CEP! They are doing such good work. 

Feb 2015 Took venlafaxine for 5 days only... experienced withdrawal that made me completely non-functional

Mar 2015 took under 1mg of Sertraline for 10 days in an attempt to combat Venlafaxine withdrawal. Got adverse reactions. 

After stopping Sertraline, withdrawal got much worse. New, horrific symptoms. 

June 2015 Still non-functional but slowly getting better. Still brain zaps, migraines, sweating, heart racing, depression, crying spells

September 2015: 24/7 brain zaps, twitches in the face, no concentration, bad memory, language skills deteriorating. 

 

Profile feed: http://goo.gl/3g2GRn

 

Sign this petition for a blackbox warning on Prozac in Ireland:

https://www.change.org/p/leo-varadakar-hpra-the-lack-of-a-blackbox-warning-on-prozac-in-ireland-and-its-use-by-the-hse-in-under-18-s?recruiter=63289046&utm_source=share_petition&utm_medium=facebook&utm_campaign=share_for_starters_page&utm_term=des-lg-no_src-no_msg

Link to post
Share on other sites
  • Administrator

Merged similar topics.

 

Please do help the CEP with their survey.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
Share on other sites

Whoops, apologies for the duplication! 

Feb 2015 Took venlafaxine for 5 days only... experienced withdrawal that made me completely non-functional

Mar 2015 took under 1mg of Sertraline for 10 days in an attempt to combat Venlafaxine withdrawal. Got adverse reactions. 

After stopping Sertraline, withdrawal got much worse. New, horrific symptoms. 

June 2015 Still non-functional but slowly getting better. Still brain zaps, migraines, sweating, heart racing, depression, crying spells

September 2015: 24/7 brain zaps, twitches in the face, no concentration, bad memory, language skills deteriorating. 

 

Profile feed: http://goo.gl/3g2GRn

 

Sign this petition for a blackbox warning on Prozac in Ireland:

https://www.change.org/p/leo-varadakar-hpra-the-lack-of-a-blackbox-warning-on-prozac-in-ireland-and-its-use-by-the-hse-in-under-18-s?recruiter=63289046&utm_source=share_petition&utm_medium=facebook&utm_campaign=share_for_starters_page&utm_term=des-lg-no_src-no_msg

Link to post
Share on other sites

Should I still answer if I was on Mirtazapine and Venlafaxine (not on the list) at the time? Venlafaxine (Effexor) is probably what cause my PSSD so I don't know if it makes sense to answer it.

September 2011 - 75 mg Effexor, 15 mg Mirtazapine
September 2012 - CT. Developed PSSD (mostly erectile dysfunction and diminished enjoyment of sex).
January 2016 - Symptoms persist, no improvements. In fact, things seem worse now than they were in the first year.

Link to post
Share on other sites
Futurerecovery

I wonder why they ask for Citalopram but not for Escitalopram/Lexapro,..

Link to post
Share on other sites
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy